Overpartitions and singular overpartitions

Seunghyun Seo, Ae Ja Yee

Research output: Chapter in Book/Report/Conference proceedingConference contribution

1 Scopus citations

Abstract

Singular overpartitions, which were defined by George Andrews, are overpartitions whose Frobenius symbols have at most one overlined entry in each row. In his paper, Andrews obtained interesting combinatorial results on singular overpartitions, one of which relates a certain type of singular overpartition with a subclass of overpartitions. In this paper, we provide a combinatorial proof of Andrews’s result, which answers one of his open questions.

Original languageEnglish (US)
Title of host publicationAnalytic Number Theory, Modular Forms and q-Hypergeometric Series - In Honor of Krishna Alladi’s 60th Birthday, 2016
EditorsGeorge E. Andrews, Frank Garvan
PublisherSpringer New York LLC
Pages693-711
Number of pages19
ISBN (Print)9783319683751
DOIs
StatePublished - Jan 1 2017
EventInternational Gainesville Number Theory Conference in Honor of Krishna Alladi’s 60th Birthday, 2016 - Gainesville, United States
Duration: Mar 17 2016Mar 21 2016

Publication series

NameSpringer Proceedings in Mathematics and Statistics
Volume221
ISSN (Print)2194-1009
ISSN (Electronic)2194-1017

Other

OtherInternational Gainesville Number Theory Conference in Honor of Krishna Alladi’s 60th Birthday, 2016
CountryUnited States
CityGainesville
Period3/17/163/21/16

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Seo, S., & Yee, A. J. (2017). Overpartitions and singular overpartitions. In G. E. Andrews, & F. Garvan (Eds.), Analytic Number Theory, Modular Forms and q-Hypergeometric Series - In Honor of Krishna Alladi’s 60th Birthday, 2016 (pp. 693-711). (Springer Proceedings in Mathematics and Statistics; Vol. 221). Springer New York LLC. https://doi.org/10.1007/978-3-319-68376-8_38